# SDR UALA2012091005071

- Difficulty date: September 8, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 55,842 hours, 6,708 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP MOST AFT TWO LIGHT ASSY'S.  REPLACED POWER SUPPLY, OPS NORMAL.
